Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A two weight inequality for the fractional integral when $ p=n/\alpha $


Authors: Eleonor Harboure, Roberto A. Macías and Carlos Segovia
Journal: Proc. Amer. Math. Soc. 90 (1984), 555-562
MSC: Primary 26D10
MathSciNet review: 733405
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {I_\alpha }$ be the fractional integral operator defined as

$\displaystyle {I_\alpha }f(x) = \int {f(y){{\left\vert {x - y} \right\vert}^{\alpha - n}}dy.} $

Given a weight $ w$ (resp. $ \upsilon $), necessary and sufficient conditions are given for the existence of a nontrivial weight $ \upsilon $ (resp. $ w$) such that

$\displaystyle {\left\Vert {\upsilon {\chi _B}} \right\Vert _\infty }\frac{1}{{\... ...\left( {\int {{{\left\vert f \right\vert}^{n/\alpha }}w} } \right)^{\alpha /n}}$

holds for any ball $ B$ such that $ {\left\Vert {v{\chi _B}} \right\Vert _\infty } > 0$.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26D10

Retrieve articles in all journals with MSC: 26D10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0733405-0
Article copyright: © Copyright 1984 American Mathematical Society